# SDR QXEA2025042300144

- Difficulty date: April 12, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR.23 CENTER SUPPORT L/H HAS CORROSION. REMOVED AND REPLACED CENTER SUPPORT ON FWD CARGO FR23 IAW SRM 51-40-08.
